Posted by: Anon | 2013-02-07



I have been prescribed Aropax 20mg for 6 months, but it is time to come off it now.

It was prescribed just to help me a little bit, we had huge changes in a short while and I was struggling to cope.

Now my question, how do I correctly wean myself off it?
My dr said to take 1, skip 1, take 1, for 2 weeks. Isn''t this period too short?

I have googled (bad idea I know) and I have read horrible stories about side effects and withdrawel symptoms etc.

Please help me to minimise the side effects and symptoms by doing this right!

Thank you in advance!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Your doctor is correct and I forsee no problems. If you do experience side effects, you should consult your doctor and maybe wean yourself off it for longer than two weeks.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.